# SDR DHL2005806523

- Difficulty date: September 2, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822U515
- Condition: Cracked
- Location: Bs 300
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT ZEE FITTING CRACKED 0.500 IN STA 300.000 L-27L.  REMOVED CRACKED ZEE FITTING IAW SRM 53-1-0 PG. 1, SRM 51-1-20D. FABRICATED 2EA REPAIR ANGLES IAW SRM 53-2-0 FIG 2D SHEET 1,2, SRM 51-1-4 PG. 1 (FORMING). CUT NEW ZEE FITTING IN HALF USING TRIM DIMENSIONS NOTED IN THE SRM CHAPTER 53-2-0 FIG. 2D SHEET 2. HEAT TREATED REPAIR ANGLES IAW SRM 51-1-1 PG. 1,13,17. CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLES IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW ZEE FITTING AND REPAIR ANGLES IAW SRM 53-2-0 FIG. 2D SHEET 1,2, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
